RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Правила для авторов
Лицензионный договор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Труды МИАН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. МИАН, 2015, том 288, страницы 209–223 (Mi tm3611)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

A survey on tight Euclidean $t$-designs and tight relative $t$-designs in certain association schemes

Eiichi Bannaia, Etsuko Bannaib, Yan Zhua

a Department of Mathematics, Shanghai Jiao Tong University, Shanghai, 200240 China
b Misakigaoka 2-8-21, Itoshima-shi, Fukuoka, 819-1136, Japan

Аннотация: It is known that there is a close analogy between the two relations “Euclidean $t$-designs vs. spherical $t$-designs” and “relative $t$-designs in binary Hamming association schemes vs. combinatorial $t$-designs.” We first look at this analogy and survey the known results, putting emphasis on the study of tight relative $t$-designs in certain $Q$-polynomial association schemes. We then specifically study tight relative $2$-designs on two shells in binary Hamming association schemes $H(n,2)$ and Johnson association schemes $J(v,k)$. The purpose of this paper is to convince the reader that there is a rich theory even for these special cases and that the time is ripe to study tight relative $t$-designs more systematically for general $Q$-polynomial association schemes.

Финансовая поддержка Номер гранта
National Natural Science Foundation of China 11271257
The first author was supported in part by the NSFC grant no. 11271257.


DOI: https://doi.org/10.1134/S0371968515010148

Полный текст: PDF файл (233 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Proceedings of the Steklov Institute of Mathematics, 2015, 288, 189–202

Реферативные базы данных:

Тип публикации: Статья
УДК: 519.1
Поступило в сентябре 2014 г.
Язык публикации: английский

Образец цитирования: Eiichi Bannai, Etsuko Bannai, Yan Zhu, “A survey on tight Euclidean $t$-designs and tight relative $t$-designs in certain association schemes”, Геометрия, топология и приложения, Сборник статей. К 70-летию со дня рождения профессора Николая Петровича Долбилина, Тр. МИАН, 288, МАИК «Наука/Интерпериодика», М., 2015, 209–223; Proc. Steklov Inst. Math., 288 (2015), 189–202

Цитирование в формате AMSBIB
\RBibitem{BanBanZhu15}
\by Eiichi~Bannai, Etsuko~Bannai, Yan~Zhu
\paper A survey on tight Euclidean $t$-designs and tight relative $t$-designs in certain association schemes
\inbook Геометрия, топология и приложения
\bookinfo Сборник статей. К~70-летию со дня рождения профессора Николая Петровича Долбилина
\serial Тр. МИАН
\yr 2015
\vol 288
\pages 209--223
\publ МАИК «Наука/Интерпериодика»
\publaddr М.
\mathnet{http://mi.mathnet.ru/tm3611}
\crossref{https://doi.org/10.1134/S0371968515010148}
\elib{http://elibrary.ru/item.asp?id=23302198}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2015
\vol 288
\pages 189--202
\crossref{https://doi.org/10.1134/S0081543815010149}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000353881900014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928730807}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tm3611
  • https://doi.org/10.1134/S0371968515010148
  • http://mi.mathnet.ru/rus/tm/v288/p209

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Ya. Zhu, E. Bannai, E. Bannai, “Tight relative 2-designs on two shells in Johnson association schemes”, Discrete Math., 339:2 (2016), 957–973  crossref  mathscinet  zmath  isi  scopus
    2. E. Bannai, E. Bannai, H. Tanaka, Ya. Zhu, “Design theory from the viewpoint of algebraic combinatorics”, Graphs Comb., 33:1 (2017), 1–41  crossref  zmath  isi  scopus
    3. E. Bannai, E. Bannai, Ya. Zhu, “Relative $t$-designs in binary Hamming association scheme $H(n, 2)$”, Des. Codes Cryptogr., 84:1-2, SI (2017), 23–53  crossref  mathscinet  zmath  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Просмотров:
    Эта страница:223
    Полный текст:49
    Литература:31
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020